MAUDE Adverse Event Report: CARDINAL HEALTH N-C CONN TUBE 6MM X1.8M; TUBING, NONINVASIVE

CARDINAL HEALTH N-C CONN TUBE 6MM X1.8M; TUBING, NONINVASIVE
Model Number 8888301606
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/28/2023
Type of Reportable Event Malfunction
Event or Problem Description
Customer reports: the sure-grip comes off.About 80% of the product disengages from the sure-grip, thus, the customer uses the product by cutting off the sure-grip part.The period of use is 1 to 3 days.There was no patient injury.Per additional information provided on (b)(6) 2023, the sure grip has been identified as the blue connector which did detach.It appears that the connector was loose, most likely due to insufficient adhesive.There was no medical intervention required.The number of patients is unknown.
 
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Additional Manufacturer Narrative
Based on the information available to us, we were unable to confirm the event.In the meantime, all information received will be used for further tracking and trending purposes.

Brand Name
N-C CONN TUBE 6MM X1.8M
Common Device Name
TUBING, NONINVASIVE
Manufacturer (Section D)
CARDINAL HEALTH
777 west street
mansfield MA 02048
Manufacturer (Section G)
CARDINAL HEALTH
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX   22500
Manufacturer Contact
jill saraiva
777 west street
mansfield, MA 02048
5086183640
MDR Report Key17698337
Report Number9612030-2023-03818
Device Sequence Number7510766
Product Code GAZ
UDI-Device Identifier10884527019649
UDI-Public10884527019649
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 10/11/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number8888301606
Device Catalogue Number8888301606
Device Lot Number2303409264
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/30/2023
Supplement Date Received by Manufacturer08/30/2023
Initial Report FDA Received Date09/07/2023
Supplement Report FDA Received Date10/11/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient SexUnknown